# SDR QMLA2012083012143

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 2,458 hours, 7,712 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,458 hours, 6,590 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081043
- Part serial: 92014
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 445 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR DISCONNECT LIGHT CAME ON FOR THE NR 1 GENERATOR.  LANDED WITHOUT INCIDENT UNDER POWER FROM BOTH ENGINES.  SWAPED STARTER/GENERATOR FROM SIDE TO SIDE. FOUND ISSUED FOLLOWED GENERATOR.
